MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Restricted Flow rate (1248); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an intra-aortic balloon therapy a catheter restriction alarm was reported during use of the iab catheter.Upon assessment, a noticeable kink was observed at the insertion site, likely due to a high sheath placement and tight dressing.The catheter was repositioned by the physician; however, the restriction alarm continued to occur approximately every 10 minutes.
 
Additional Manufacturer Narrative
Due to character limit in block e1 event site name: (b)(6) regional medical center.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field- b4, g3, g6, h2, h11 corrected field- h6-investigation findings, investigation conclusions.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, medical device problem code, component codes and investigation conclusions), h11 corrected field: b5.The product was returned with the membrane completely unfolded and blood on the exterior of the catheter.One kink was observed on the catheter tubing approximately 76.2cm from the iab tip.The pressure tubing and three way stopcock were also returned for evaluation.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and pressure tubing was performed, and no leaks were detected.The iab was placed on the cardiosave pump and pumped for two hours which represents one complete autofill cycle.The iab pumped normally, and no alarm sounded from the pump.The reported events cannot be confirmed by the evaluation.The alarm could have resulted from the kink found on the catheter tubing.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
It was reported during an intra-aortic balloon therapy a catheter restriction alarm was reported during use of the iab catheter.Upon assessment, a noticeable kink was observed at the insertion site, likely due to a high sheath placement and tight dressing.The catheter was repositioned by the physician; however, the restriction alarm continued to occur approximately every 10 minutes.No patient harm or injury reported.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22553014
Report Number2248146-2025-0000399
Device Sequence Number9559888
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000433588(17)271202(11)241202
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000433588
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2025
Supplement Date Received by Manufacturer08/25/2025
09/05/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/03/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRA-AORTIC BALLOON PUMP (IABP).
Patient Age78 YR
Patient SexMale
Patient Weight80 KG